# SDR YENA201703160192

- Difficulty date: March 16, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N630JB
- Make and model: Airbus A320-232
- Aircraft serial: 2640
- Aircraft time: 45,900 hours, 16,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE, THERE WAS EVIIDENCE OF CORROSION UNDER DOOR SILL PLATE CENTER SECTION OTBD BETWEEN THRESHOLD AND R2 DOOR SILL.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14.  REMOVED  AND REPLACED THE DOOR SILL IAW SRM 51-72-11.
